A finite-dimensional approximation of the shallow-water equation: a port-Hamiltonian approach

R.P. Ramkrishna Pasumarthy, Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    8 Citations (Scopus)
    39 Downloads (Pure)

    Abstract

    We look into the problem of approximating a distributed parameter port-Hamiltonian system which is represented by a non-constant Stokes-Dirac structure. We here employ the idea where we use different finite elements for the approximation of geometric variables (forms) describing a infinite-dimensional system, to spatially discretize the system and obtain a finite-dimensional port-Hamiltonian system. In particular we take the example of a special case of the shallow water equations.
    Original languageUndefined
    Title of host publicationProceedings of the 45th IEEE Conference on Decision and Control
    Place of PublicationUSA
    PublisherIEEE CONTROL SYSTEMS SOCIETY
    Pages3984-3989
    Number of pages6
    ISBN (Print)1-4244-0171-2
    DOIs
    Publication statusPublished - 2006
    Event45th IEEE Conference on Decision and Control, CDC 2006 - San Diego, United States
    Duration: 13 Dec 200615 Dec 2006
    Conference number: 45

    Publication series

    Name
    Number1636734 (P
    ISSN (Print)0191-2216

    Conference

    Conference45th IEEE Conference on Decision and Control, CDC 2006
    Abbreviated titleCDC
    CountryUnited States
    CitySan Diego
    Period13/12/0615/12/06

    Keywords

    • EWI-9203
    • METIS-237952
    • IR-66917

    Cite this